MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L. - CRM FACILITY REPLY; PULSE GENERATOR, PERMANENT, IMPLANTABLE

SORIN GROUP ITALIA S.R.L. - CRM FACILITY REPLY; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number REPLY DR
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Information (3190)
Date of Event 06/05/2018
Type of Reportable Event Malfunction
Event or Problem Description
Reportedly, atrial and ventricular lead impedance measurements were out of range (high) for the period: (b)(6) 2018 to (b)(6) 2018 (33 days).Patient states that was not in contact with any emi sources and did not undergo to any medical procedures.Other lead impedance measurements were in normal range.
 
Event or Problem Description
Reportedly, atrial and ventricular lead impedance measurements were out of range (high) for the period: 5 jan 2018 to 7 feb 2018 (33 days).Patient states that was not in contact with any emi sources and did not undergo to any medical procedures.Other lead impedance measurements were in normal range.

Brand Name
REPLY
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L. - CRM FACILITY
parc d'affaires noveos 4 avenue réaumur
.
clamart 92140
FR  92140
MDR Report Key7629454
Report Number1000165971-2018-00587
Device Sequence Number1898788
Product Code DXY
UDI-Device Identifier08031527011523
UDI-Public(01)08031527011523(11)120611(17)140111
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P950029
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/11/2014
Device Model NumberREPLY DR
Device Catalogue NumberREPLY DR
Device Lot Number2627
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/05/2018
Event Location Home
Initial Date Received by Manufacturer 06/05/2018
Supplement Date Received by Manufacturer07/17/2018
Initial Report FDA Received Date06/22/2018
Supplement Report FDA Received Date07/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1